# SDR SIMA201008103

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 24,876 hours, 24,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532632401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 24-25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WITH A DOUBLER REPAIR IAW SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
